I can't answer your question, Amiya. This is a forum for anxiety disorders and while your symptoms may result from stress, there are many possible physical causes too which need to be checked and ruled out.
Were the antibiot
(rash, hives, itching), bleeding at the injection site, chest pain, drooping of the upper eyelid, eyelidswelling, fever, chills and difficulty swallowing or breathing you should seek medical attention right away...
... What else is there to do?
Do you have any idea what might have happened to cause this swelling? Did your dog get bumped on or around the eye? Was she outdoors when it happened? Is she squinting the eye?
The upper eyelid...
Can you be more explicit in how the eye looks? Did he bump into something? Bitten by a bug? It's hard to tell how to answer when I can't see the eye. You may want to take your dog to your vet to have it checked out. It's bett
is very mild. If it's not effective, stronger steroids such as betamethasone 0.10% 15 grams twice per day...%, cools and moisturizes the skin and may help with mild itching.
Some oral medications...